# SDR UPS03841405

- Difficulty date: September 9, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  FRAME CORRODED AT STA 260 BETWEEN LONGERONS 35L-35R.  REMOVED CORR IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0.  CUT OUT DAMAGE SECTION OF FRAME IAW DC8 SRM 53-2-0.  FABBED FRAME, 4 EA RPR ANGLES, & STRAPS IAW DC8 SRM 51-1-1, 53-4-1, DC8 TEMP REV 53-125, DRILLED & TRIM IAW DC8 SRM 51-1-20D, 53-2-0 & TEMP REV 53-125.  ALODINED & PRIMED AND INSTALLED IAW DC8 SRM 51-1-8 & 51-1-20D.
